# SDR QXEA2016122100809

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 36,580 hours, 38,431 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Part number: 35138507002
- Part serial: 4029
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 34,317 hours, 35,960 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR GREEN INDICATOR LIGHT ILLUMINATED INFLIGHT WITH MAIN GEAR RETRACTED PERFORMED ALTERNATE GEAR EXTENSION. REMOVED AND REPLACED ADVISORY CONTROL UNIT IAW AMM 31-51-06-000-801 AND 31-51-06-400-801. OPERATIONAL CHECK FLIGHT GOOD. RETURNED TO SERVICE.
